# SDR QXEA2018100800361

- Difficulty date: October 8, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 34,716 hours, 35,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3335
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY LIGHT SWITCH DOES NOT ILLUMINATE. REMOVED FROM SERVICE. RELAMPED LIGHT SWITCH. CHECKS GOOD. RETURNED TO SERVICE.
